MAUDE Adverse Event Report: ARTHROCARE CORP. SMARTSTITCH PP CONNECTOR; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHROCARE CORP. SMARTSTITCH PP CONNECTOR; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number OM-8010
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device, intended for use in treatment, was returned for evaluation.There was no relationship found between the device and the reported incident.Visual inspection shows a broken/detached grasper at distal end.The grasper was returned separately in a plastic bag.The pp-connector was successfully connected to a smart stich device and the adaption performed as intended.During the functional evaluation both needles could be extracted by using a smart stich device because the pp-connector is a single use device.The complaint was not verified as the reported connection error could not be confirmed.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.
 
Event or Problem Description
It was reported that connector didn't fire when the handpiece was used.A new connector was opened and it worked fine.

Brand Name
SMARTSTITCH PP CONNECTOR
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key9965787
Report Number3006524618-2020-00194
Device Sequence Number13976371
Product Code GAT
UDI-Device Identifier00817470006971
UDI-Public00817470006971
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberOM-8010
Device Catalogue NumberEDOM-8010
Device Lot Number1187254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2018
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1